American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20Cxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Radha Kessar. Equivalences for blocks of the Weyl groups. Proc. Amer. Math. Soc. 128 (2000) 337-346. MR 1641108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Chillag. On zeros of characters of finite groups. Proc. Amer. Math. Soc. 127 (1999) 977-983. MR 1487363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert L. Griess Jr. and A. J. E. Ryba Jr.. Finite simple groups which projectively embed in an exceptional Lie group are classified!. Bull. Amer. Math. Soc. 36 (1999) 75-93. MR 1653177.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1